| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify the reported issue.Stryker replaced the device's main keypad to resolve the reported issue.After proper device operation was observed through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device's main keypad was no longer responding.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.